Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 248061, 9 pages
http://dx.doi.org/10.1155/2014/248061
Research Article

Improved Stability Criteria for Markovian Jump Systems with Time-Varying Delays

School of Science, Southwest University of Science and Technology, Mianyang 621010, China

Received 16 May 2014; Accepted 9 July 2014; Published 21 July 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Yu-cai Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The delay-dependent stochastic stability problem of Markovian jump systems with time-varying delays is investigated in this paper. Though the Lyapunov-Krasovskii functional is general and simple, less conservative results are derived by using the convex combination method, improved Wirtinger’s integral inequality, and a slack condition on Lyapunov matrix. The obtained results are formulated in terms of linear matrix inequalities (LMIs). Numerical examples are provided to verify the effectiveness and superiority of the presented results.